# SDR ABXA9600470

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99234551
- Condition: Cracked
- Location: Fs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FORWARD KEEL WEB ATTACH FITTING CRACKED AT FS 718 IN THE LEFT WHEEL WELL.  REPLACED FITTING IAW DC-9 SRM 51-30-5 AND 51-30-2.
